Volume 24, 2018, Number 1

Volume 24 ▶ Number 1 ▷ Number 2


Some formulae which match with the prime counting function infinitely often
Original research paper. Pages 1—4
Yannick Saouter
Full paper (PDF, 157 Kb) | Abstract

On Dris conjecture about odd perfect numbers
Original research paper. Pages 5—9
Paolo Starni
Full paper (PDF, 141 Kb) | Abstract

An indicator characteristic for twin prime formation independent of integer size
Original research paper. Pages 10—15
J. V. Leyendekkers and A. G. Shannon
Full paper (PDF, 199 Kb) | Abstract

On a generalization of Eulerian numbers
Original research paper. Pages 16—42
Claudio Pita-Ruiz
Full paper (PDF, 261 Kb) | Abstract

Proofs of certain conjectures for means of two arguments
Original research paper. Pages 43—48
József Sándor
Full paper (PDF, 150 Kb) | Abstract

A new proof of Euler’s pentagonal number theorem
Original research paper. Pages 49—52
A. David Christopher
Full paper (PDF, 163 Kb) | Abstract

New index matrix representations of operations over natural numbers
Original research paper. Pages 53—60
Lilija Atanassova
Full paper (PDF, 166 Kb) | Abstract

Almost arithmetic progressions in ℤ/pℤ
Original research paper. Pages 61—75
Mario Huicochea
Full paper (PDF, 202 Kb) | Abstract

Fourier series of sums of products of Bernoulli and Euler/Genocchi functions
Original research paper. Pages 76—93
Taekyun Kim, Dae San Kim, Toufik Mansour and Gwan-Woo Jang
Full paper (PDF, 282 Kb) | Abstract

Short note on a new arithmetic function
Original research paper. Pages 94—96
Krassimir T. Atanassov
Full paper (PDF, 136 Kb) | Abstract

The greatest common divisors of generalized Fibonacci and generalized Pell numbers
Original research paper. Pages 97—102
Boonyen Thongkam and Nutcha Sailadda
Full paper (PDF, 141 Kb) | Abstract

Fibonacci and Lucas numbers via the determinants of tridiagonal matrix
Original research paper. Pages 103—108
Taras Goy
Full paper (PDF, 167 Kb) | Abstract

The arrowhead-Pell-random-type sequences
Original research paper. Pages 109—119
Özgür Erdağ, Anthony G. Shannon and Ömür Deveci
Full paper (PDF, 210 Kb) | Abstract

On generalizations of the Jacobsthal sequence
Original research paper. Pages 120—135
Fügen Torunbalcı Aydın
Full paper (PDF, 227 Kb) | Abstract

Corrigendum to “Sum of dilates of two sets” [Notes on Number Theory and Discrete Mathematics, Vol. 23, 2017, No. 4, 34–41]
Corrigendum. Page 136
Raj Kumar Mistri
Corrigendum (PDF, 47 Kb)


Volume 24 ▶ Number 1 ▷ Number 2

Comments are closed.